CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:40/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
WELL-POSEDNESS AND THE MULTISCALE ALGORITHM FOR HETEROGENEOUS SCATTERING OF MAXWELL'S EQUATIONS IN DISPERSIVE MEDIA 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2021, 卷号: 18, 期号: 2, 页码: 235-264
Authors:  Zhang, Yongwei;  Cao, Liqun;  Shi, Dongyang
Favorite  |  View/Download:48/0  |  Submit date:2021/04/26
Maxwell's equations  dispersive medium  well-posedness  the multiscale asymptotic expansion  finite element method  
MULTISCALE ALGORITHMS AND COMPUTATIONS FOR THE TIME-DEPENDENT MAXWELL-SCHRODINGER SYSTEM IN HETEROGENEOUS NANOSTRUCTURES 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 2, 页码: A1091-A1120
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:62/0  |  Submit date:2020/01/10
Maxwell-Schrodinger system  homogenization method  multiscale asymptotic expansion  finite element method  
MODIFIED POISSON-NERNST-PLANCK MODEL WITH ACCURATE COULOMB CORRELATION IN VARIABLE MEDIA 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 78, 期号: 1, 页码: 226-245
Authors:  Liu, Pei;  Ji, Xia;  Xu, Zhenli
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
charge transport  ion correlation  continuum theory for electrostatics  asymptotic expansion  Green's function  Poisson-Nernst-Planck equations  
A multiscale approach and a hybrid FE-BE algorithm for heterogeneous scattering of Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 460-479
Authors:  Zhang, Yongwei;  Cao, Liqun;  Feng, Yangde;  Wang, Wu
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
The electromagnetic scattering problem  Maxwell's equations  Homogenization  Multiscale asymptotic expansion  A heterogeneous material  
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Wu, Yatao;  Yang, Zihao
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Damped wave equations  Quasi-periodic structure  Second-order two-scale numerical method  Newmark scheme  
Multiscale computational method for nonstationary integrated heat transfer problem in periodic porous materials 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 32, 期号: 2, 页码: 510-530
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Wang, Ziqiang;  Zhang, Yang
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
multiscale asymptotic expansion  error estimates  periodic porous materials  integrated heat transfer  
Thermo-mechanical analysis of periodic porous materials with microscale heat transfer by multiscale asymptotic expansion method 期刊论文
INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER, 2016, 卷号: 92, 页码: 904-919
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Zhou, Song
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Multiscale asymptotic method  Microscale heat transfer  Porous materials  Thermo-mechanical analysis  
A multiscale algorithm for radiative heat transfer equation with rapidly oscillating coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 266, 页码: 149-168
Authors:  Huang, Jizu;  Cao, Liqun;  Yang, Chao
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Radiation heat transfer equation  Homogenization  Multiscale asymptotic expansion  Composite materials  Porous media  
Second-order two-scale analysis and numerical algorithms for the hyperbolic-parabolic equations with rapidly oscillating coefficients 期刊论文
CHINESE PHYSICS B, 2015, 卷号: 24, 期号: 9, 页码: 14
Authors:  Dong Hao;  Nie Yu-Feng;  Cui Jun-Zhi;  Wu Ya-Tao
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
hyperbolic-parabolic equations  rapidly oscillating coefficients  second-order two-scale numerical method  Newmark scheme